# SDR P5CA0401044

- Difficulty date: February 24, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 13,097 hours, 2,325 cycles
- Engine: Ge CF680C2*
- Engine time: 11,985 hours, 2,121 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Condition: Dirty
- Location: Start Valve
- Component: Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE NR 1 ENG START VALVE, ENGINE START VALVE FAILED TO OPEN NORMALLY.  CLEANED NR 1 ENGINE START VALVE CONNECTOR.  RESECURED & OPS CHECK OK PER MM 80-11-00 PG 501.
